RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 153–157 (Mi umn3520)  

This article is cited in 1 scientific paper (total in 1 paper)

International Topology Conference
Short Communications

Topological spaces and vector lattices

A. I. Veksler, V. K. Zakharov


Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 188–192

Bibliographic databases:

MSC: 54A05, 46A40, 46A50

Citation: A. I. Veksler, V. K. Zakharov, “Topological spaces and vector lattices”, Uspekhi Mat. Nauk, 35:3(213) (1980), 153–157; Russian Math. Surveys, 35:3 (1980), 188–192

Citation in format AMSBIB
\Bibitem{VekZak80}
\by A.~I.~Veksler, V.~K.~Zakharov
\paper Topological spaces and vector lattices
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 153--157
\mathnet{http://mi.mathnet.ru/umn3520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580636}
\zmath{https://zbmath.org/?q=an:0439.54016|0462.54010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..188V}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 188--192
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001833}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600022}


Linking options:
  • http://mi.mathnet.ru/eng/umn3520
  • http://mi.mathnet.ru/eng/umn/v35/i3/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ageev, “Functional methods ifi ihe theory of the absolute”, Russian Math. Surveys, 38:5 (1983), 131–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:253
    Full text:116
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019